Sieve estimation for the proportional-odds failure-time regression model with interval censoring

Huang, Jian, Rossini, A. J. . Journal of the American Statistical Association 1997. 92 :960-967

Locate this article in:

Bibtex

@article{CIS-140759,
  Author = {Huang, Jian and Rossini, A. J.},
  Title = {Sieve estimation for the proportional-odds failure-time regression model with interval censoring},
  Journal = {Journal of the American Statistical Association},
  Volume = {92},
  Year = {1997},
  Pages = {960--967},
  Keywords = {Maximum likelihood estimator, Information, Constrained maximization, Isotonic regression, Profile likelihood, Theory and Methods}
}

Similar articles